Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
A SIMPLE PROOF OF THE GAUSS-WINCKLER INEQUALITY
Form of presentationArticles in international journals and collections
Year of publication2005
  • Avkhadiev Farit Gabidinovich, author
  • Bibliographic description in the original language Avkhadiev F.G. A simple proof of the Gauss-Winckler inequality. Amer. Math. Monthly, 2005, V.112, No.5, P.459-462
    Annotation Amer. Math. Monthly
    Keywords Gauss-Winckler inequality, Faber inequality
    The name of the journal Amer. Math. Monthly
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=9958&p_lang=2

    Full metadata record